Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 8, NWS Corpus Christi, TX

April 16, 2012Refugio County, Texas

NWS Corpus Christi, TX issued this river flood warning at Apr 16, 2012, 2:33 AM CDT for Refugio County, Texas. It took effect at Apr 16, 2012, 7:52 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2012, 2:33 AM CDT (07:33 UTC)
In effect from
Apr 16, 2012, 7:52 AM CDT
Expired
Apr 16, 2012, 8:05 PM CDT
In force
12 hr
Issued by
NWS Corpus Christi, TX
Flood severity
Minor

County Refugio County, TX

The radar

The Corpus Christi radar (KCRP), 69 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Copano Creek near Refugio (RCCT2).

Action stage
5 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08189200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

852 
WGUS44 KCRP 160733
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
233 AM CDT MON APR 16 2012

...THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN TEXAS... 

  COPANO CREEK NEAR REFUGIO AFFECTING REFUGIO COUNTY

.RECENT OR ANTICIPATED HEAVY RAINFALL OVER THE AFOREMENTIONED  
RIVER BASINS WILL RESULT IN RIVER RISES ABOVE FLOOD STAGE 
DURING THE NEXT FEW DAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. RIVER STAGE FORECASTS 
ARE BASED ON OBSERVED AND RAINFALL. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY ACCORDINGLY.

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 

&&

TXC391-170133-
/O.NEW.KCRP.FL.W.0008.120416T1252Z-120417T1421Z/
/RCCT2.1.ER.120416T1252Z.120416T1600Z.120416T2221Z.NO/
233 AM CDT MON APR 16 2012

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A 

* FLOOD WARNING FOR 
  THE COPANO CREEK NEAR REFUGIO.
* FROM THIS MORNING TO TUESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  1:30 AM MONDAY THE STAGE WAS 4.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO BETWEEN 12.5 AND 13.5 FEET BY LATE THIS MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY LATE THIS AFTERNOON OR LATER TONIGHT...UNLESS 
  MORE HEAVY RAINFALL OCCURS AND CAUSES ADDITIONAL RISES.

* AT 12.0 FEET MINOR LOWLAND FLOODING OCCURS.

$$
2 follow-up statements
051 
WGUS84 KCRP 161531
FLSCRP

FLOOD ADVISORY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1031 AM CDT MON APR 16 2012

TXC355-161630-
/O.NEW.KCRP.FA.Y.0014.120416T1531Z-120416T1630Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NUECES-
INCLUDING THE CITY OF CORPUS CHRISTI
1031 AM CDT MON APR 16 2012

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  CENTRAL NUECES COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITY OF CORPUS CHRISTI...

* UNTIL 1130 AM CDT

* AT 1028 AM CDT THUNDERSTORMS WITH HEAVY RAINFALL HAVE CONTINUED TO 
MOVE OVER THE WARNED AREA WITH RAINFALL AMOUNTS OF 1 TO 3 INCHES IN 
THE LAST HOUR. ADDITIONAL RAIN WILL CONTINUE OVER THE NEXT HOUR. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 2763 9750 2779 9742 2777 9738 2774 9735
      2770 9725 2757 9732

$$

PZ
511 
WGUS84 KCRP 170105
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
805 PM CDT MON APR 16 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
TEXAS...
 
  COPANO CREEK NEAR REFUGIO AFFECTING REFUGIO COUNTY

.THE AFOREMENTIONED RIVER IS NOW EXPECTED TO REMAIN BELOW 
FLOOD STAGE SO THE FLOOD WARNING HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER 
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST 
FORECASTS.  

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/CRP. IN THE BLUE MENU SECTION ON THE LEFT OF 
OUR HOME PAGE...UNDER THE "CURRENT WEATHER" SUBMENU...CLICK 
ON "RIVERS/LAKES" WHICH TAKES YOU TO OUR AHPS WEB PAGE. 

$$

&&

TXC391-170135-
/O.CAN.KCRP.FL.W.0008.000000T0000Z-120418T0140Z/
/RCCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
805 PM CDT MON APR 16 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE COPANO CREEK NEAR REFUGIO.
* AT  7:30 PM MONDAY THE STAGE WAS 7.7 FEET. 
* NO FLOODING IS FORECAST
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE A SLOW RISE FOR THE NEXT
  12 TO 24 HOURS...BUT IS EXPECTED TO REMAIN BELOW FLOOD STAGE.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Apr 16, 1:02 AM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Apr 16, 1:02 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
102 AM CDT MON APR 16 2012

.DISCUSSION...HAVE MADE A FEW UPDATED TO THE FORECAST GRIDS
REGARDING THE MARINE ZONES. WINDS HAVE DIMINISHED ACROSS THE
COASTAL WATERS LATE SUNDAY EVENING INTO EARLY THIS MORNING AS THE
FRONTAL BOUNDARY STALLS ALONG THE ADJACENT COASTAL COUNTIES.
HAVE KEPT ADVISORY CONDITIONS ONLY FOR THE OFFSHORE ZONES WITH
SEAS RUNNING AT OR ABOVE 7 FEET. WITH THE DIMINISHED WIND
SPEEDS...THERE IS NO LONGER A THREAT FOR COASTAL FLOODING. IN
ADDITION...EVEN DURING THE MOST RECENT HIGH TIDES...ALL REPORTING
SITES HAVE FALLEN WELL BELOW 2 FEET MEAN SEA LEVEL. THE RIP
CURRENT THREAT REMAINS MODERATE TO HIGH AGAIN TODAY AS ELEVATED
SWELL MOVES TOWARD THE TEXAS COAST.

&&

.AVIATION...EXPECTING A MIX OF MVFR AND VFR CIGS ACROSS FOR
TAF SITES EAST OF HIGHWAY 281. IN ADDITION...SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED THROUGH MUCH OF THE FORECAST PERIOD
AS A FRONTAL BOUNDARY STALLS ACROSS SOUTH TEXAS. THERE WILL LIKELY
BE A BIT OF A LULL IN THUNDERSTORM ACTIVITY BETWEEN 11Z- 16Z.
CIGS WILL LIFT AND SCT OUT AFTER 16Z WITH CHANCE FOR THUNDERSTORMS
INCREASING WITH DAY TIME HEATING. KLRD REMAINS ON THE BACK SIDE OF
THE BOUNDARY AND WILL LIKELY REMAIN IN VFR CATEGORY...HOWEVER
CANNOT RULE OUT THE FRONT MOVING NORTHWARD LATE IN THE MORNING AND
BRING AN INCREASED CHANCE FOR SHOWERS.

&&

.PREV DISCUSSION... /ISSUED 1011 PM CDT SUN APR 15 2012/

DISCUSSION...SEVERE THREAT APPEARS TO HAVE DIMINISHED SOME WITH THE
LOSS OF AFTERNOON HEATING. HOWEVER...STALLING FRONTAL BOUNDARY
JUST ABOUT ALONG AND EAST AND SOUTH OF HIGHWAY 77 REMAINS THE
FOCUS FOR SHOWERS AND THUNDERSTORMS THROUGH THE NIGHT. CANNOT RULE
OUT A PULSE STRONG TO SEVERE STORM ACROSS THE SOUTHERN COASTAL
BEND WHERE THE ATMOSPHERE REMAINS UNSTABLE. AS WE MOVE INTO
MONDAY...THE FRONT WILL CONTINUE TO BE THE FOCUS FOR PRECIPITATION.
SOME OF THE MODELS BRING IT BACK NORTHWARD AS A WARM FRONT WHICH
WOULD SPREAD PRECIPITATION FURTHER INLAND...WHILE OTHERS KEEP IT
ALONG THE COAST. ONLY MADE CHANGES TO THE TONIGHT PERIOD TO
REFLECT CURRENT TRENDS. UPDATED PRODUCTS HAVE BEEN SENT.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    79  69  83  66  86  /  60  50  20  10  10
VICTORIA          79  64  81  62  84  /  60  40  20  10  10
LAREDO            85  66  87  64  90  /  40  10  10  10  10
ALICE             81  66  84  64  87  /  60  30  10  10  10
ROCKPORT          78  71  80  68  82  /  60  50  20  10  10
COTULLA           86  61  85  63  87  /  30  10  10  10  10
KINGSVILLE        80  66  84  65  86  /  60  50  20  10  10
NAVY CORPUS       78  72  81  69  84  /  60  50  20  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

&&

RG/82
Hazardous weather outlook, Apr 15, 5:20 AM CDT, 21 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
520 AM CDT SUN APR 15 2012

TXZ229>234-239>247-161030-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
520 AM CDT SUN APR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

STRONG GUSTY SOUTHEAST WINDS WITH GUSTS TO 35 TO 40 MPH CAN BE
EXPECTED THIS MORNING...THEN WINDS WILL BEGIN TO DIMINISH AS A
COLD FRONT MOVES INTO SOUTH TEXAS. A WIND ADVISORY IS IN EFFECT FOR
AREAS MAINLY EAST OF HIGHWAY 281 UNTIL NOON.

THUNDERSTORM CHANCES WILL INCREASE TODAY THROUGH MONDAY. STRONG
STORMS WILL BE POSSIBLE ACROSS THE VICTORIA CROSSROADS TODAY
WITH HEAVY RAIN...SMALL HAIL AND WIND GUSTS UP TO 45 MPH POSSIBLE. A
BRIEF ISOLATED SEVERE STORM MAY BE POSSIBLE...HOWEVER NO ORGANIZED
SEVERE WEATHER IS ANTICIPATED AT THIS TIME.

A MODERATE TO HIGH RISK OF RIP CURRENTS AND MINOR TIDAL OVERFLOW CAN
BE EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS
SOUTH TEXAS MONDAY INTO MONDAY EVENING. IT IS LIKELY THAT THE SEVERE
WEATHER CONCERNS WILL BE NORTHEAST OF THE AREA MONDAY...BUT A FEW
STRONG STORMS CAPABLE OF PRODUCING HEAVY RAIN WILL BE POSSIBLE.
HEAVY RAIN COULD LEAD TO ISOLATED THREAT FOR FLOODING MAINLY OVER
COASTAL COUNTIES MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-161030-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
520 AM CDT SUN APR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR BAYS AND THE MIDDLE TEXAS
COASTAL WATERS TODAY AND CONTINUING TONIGHT ACROSS THE COASTAL
WATERS DUE TO LARGE SEAS. STRONG ONSHORE FLOW IS EXPECTED TO
DECREASE BY THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TE/TMT

In the hours before

Local storm report, Apr 15, 8:49 PM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
849 PM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             1 ENE CONCEPCION        27.39N 98.25W
04/15/2012  M1.00 INCH       DUVAL              TX   PUBLIC

            PUBLIC NEAR CRUZ CALLE REPORTED QUARTER SIZED HAIL.

&&

RG
Special weather statement, Apr 15, 8:50 PM CDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
850 PM CDT SUN APR 15 2012

TXZ234-246-247-160245-
CALHOUN-REFUGIO-VICTORIA-
850 PM CDT SUN APR 15 2012

...A STRONG THUNDERSTORM WAS AFFECTING CALHOUN...REFUGIO AND VICTORIA
COUNTIES...

AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MCFADDIN...MOVING NORTHEAST AT 15 MPH.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

GW
Local storm report, Apr 15, 10:21 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1021 PM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             9 NW GOLIAD             28.77N 97.48W
04/15/2012  M1.75 INCH       GOLIAD             TX   LAW ENFORCEMENT

            GOLF BALL SIZED HAIL REPORTED OFF FARM-TO-MARKET ROAD
            1726.

0610 PM     HAIL             3 NW GOLIAD             28.71N 97.43W
04/15/2012  M1.50 INCH       GOLIAD             TX   SHIP

            PING PONG BALL SIZED HAIL REPORTED OFF FARM-TO-MARKET
            ROAD 1726.

0625 PM     HAIL             GOLIAD                  28.67N 97.39W
04/15/2012  M1.75 INCH       GOLIAD             TX   TRAINED SPOTTER

            SPOTTER REPORTED GOLF BALL SIZED HAIL IN GOLIAD.

0644 PM     HAIL             1 WNW FANNIN            28.70N 97.24W
04/15/2012  M1.00 INCH       GOLIAD             TX   TRAINED SPOTTER

            SPOTTER REPORTED QUARTER SIZED HAIL IN THE TOWN OF
            FANNIN.

0731 PM     HAIL             1 SSW VICTORIA          28.81N 96.99W
04/15/2012  M1.00 INCH       VICTORIA           TX   PUBLIC

            STRIPES CONVENIENCE STORE EMPLOYEE REPORTED QUARTER SIZED
            HAIL AT U.S. 59 AND NORTH LAURENT ST.

0829 PM     HAIL             1 ENE CONCEPCION        27.39N 98.25W
04/15/2012  M1.00 INCH       DUVAL              TX   PUBLIC

            PUBLIC NEAR CRUZ CALLE REPORTED QUARTER SIZED HAIL.

&&

RG
Special weather statement, Apr 15, 10:35 PM CDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1035 PM CDT SUN APR 15 2012

TXZ232-233-246-160430-
BEE-GOLIAD-REFUGIO-
1035 PM CDT SUN APR 15 2012

...A STRONG THUNDERSTORM WAS AFFECTING BEE...GOLIAD AND REFUGIO
COUNTIES...

AT 1033 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTHWEST OF WOODSBORO...MOVING
NORTHEAST AT 25 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

GW

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:27 PM CDTSevere Thunderstorm WarningCRPVictoria63 min
Apr 15, 7:39 PM CDTSevere Thunderstorm WarningCRPGoliad, Refugio, Victoria36 min
Apr 15, 8:11 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Kleberg49 min
Apr 15, 10:00 PM CDTAreal Flood AdvisoryCRPCalhoun2 hr
Apr 15, 11:10 PM CDTSevere Thunderstorm WarningCRPBee, Goliad, Refugio50 min
Apr 15, 11:25 PM CDTAreal Flood AdvisoryCRPRefugio65 min
Apr 16, 12:11 AM CDTFlash Flood WarningCRPRefugio3 hr
Apr 16, 1:31 AM CDTSpecial Marine WarningCRP119 min
Apr 16, 1:33 AM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Refugio57 min
Apr 16, 1:56 AM CDTAreal Flood AdvisoryCRPAransas, Calhoun2 hr
Apr 16, 3:34 AM CDTSpecial Marine WarningCRP56 min
Apr 16, 5:05 AM CDTFlash Flood WarningCRPAransas, Refugio115 min
Apr 16, 5:28 AM CDTTornado WarningCRPSan Patricio32 min
Apr 16, 5:32 AM CDTFlash Flood WarningCRPSan Patricio118 min
Apr 16, 5:58 AM CDTTornado WarningCRPAransas, San Patricio32 min
Apr 16, 6:31 AM CDTTornado WarningCRPAransas, San Patricio29 min
Apr 16, 7:08 AM CDTSevere Thunderstorm WarningCRPMcMullen37 min
Apr 16, 7:19 AM CDTSevere Thunderstorm WarningCRPAransas, San Patricio41 min
Apr 16, 7:22 AM CDTFlash Flood WarningCRPAransas, San Patricio113 min
Apr 16, 7:27 AM CDTTornado WarningCRPAransas, San Patricio33 min
Apr 16, 8:00 AM CDTSevere Thunderstorm WarningCRPAransas, San Patricio45 min
Apr 16, 8:08 AM CDTSpecial Marine WarningCRP52 min
Apr 16, 8:54 AM CDTSevere Thunderstorm WarningCRPKleberg51 min
Apr 16, 8:59 AM CDTTornado WarningCRPKleberg31 min
Apr 16, 9:02 AM CDTSevere Thunderstorm WarningCRPAransas, Refugio, San Patricio43 min
Apr 16, 9:17 AM CDTFlash Flood WarningCRPAransas, Refugio, San Patricio118 min
Apr 16, 9:23 AM CDTSevere Thunderstorm WarningCRPAransas, San Patricio37 min
Apr 16, 9:29 AM CDTTornado WarningCRPKleberg31 min
Apr 16, 9:41 AM CDTSpecial Marine WarningCRP64 min
Apr 16, 9:43 AM CDTFlash Flood WarningCRPNueces, Refugio, San Patricio2 hr
Apr 16, 9:46 AM CDTSevere Thunderstorm WarningCRPAransas, Refugio, San Patricio44 min
Apr 16, 10:31 AM CDTAreal Flood AdvisoryCRPNueces59 min
Apr 16, 10:39 AM CDTSpecial Marine WarningCRP81 min
Apr 16, 10:50 AM CDTFlash Flood WatchCRPAransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio5 hr
Apr 16, 10:50 AM CDTFlash Flood WarningCRPKleberg, Nueces115 min
Apr 16, 10:58 AM CDTTornado WarningCRPAransas32 min
Apr 16, 11:08 AM CDTFlash Flood WarningCRPAransas, Calhoun, Nueces, Refugio, San Patricio112 min
Apr 16, 11:57 AM CDTSevere Thunderstorm WarningCRPNueces33 min
Apr 16, 12:01 PM CDTSpecial Marine WarningCRP59 min
Apr 16, 12:09 PM CDTFlash Flood WarningCRPKleberg, Nueces111 min
Apr 16, 12:39 PM CDTFlash Flood WarningCRPKleberg, Nueces2 hr
Apr 16, 12:39 PM CDTSevere Thunderstorm WarningCRPKleberg, Nueces36 min
Apr 16, 12:53 PM CDTSpecial Marine WarningCRP82 min
Apr 16, 1:23 PM CDTAreal Flood WarningCRPAransas, San Patricio6 hr
Apr 16, 1:50 PM CDTSpecial Marine WarningCRP85 min
Apr 16, 2:53 PM CDTSpecial Marine WarningCRP52 min
Apr 16, 4:08 PM CDTSpecial Marine WarningCRP101 min

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.